# SDR DALA13009333316

- Difficulty date: February 21, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 26,948 hours, 3,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHT BATTERY PACK TEST, IAW CARD 3351-70 17, FOUND BATTERY PACK (17WL) DOOR FOUR MESSAGE.  R & R BATTERY PACK IAW AMM 33-51-38. OPS CHECKED GOOD.
